MathSciNet Relay Station
MathSciNet bibliographic data
MR2289618 35L20 (35B40 47B44 47D06 93D05)
Burq, Nicolas; Hitrik, Michael Energy decay for damped wave equations on partially rectangular domains. Math. Res. Lett. 14 (2007), no. 1, 35–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement